Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Prescribed Deviry for missed period. No period till now. Reason?

Hi! I m 24 yrs old. I have missed my periods last month. So I visited a gynecologist . She prescribed DEVIRY 10mg tablet for 5 days. I have taken the medicine for 5 days but still my periods have not started. Plz tell me the reason behind this problem. Also I want to know if there is any serious health issue due to this problem
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Hello there.

Thanks for writing.

It is only when you stop deviry that you would have menses.

Periods begin within 10 days from stopping the tablet.

So you have to wait for atleast 10 days after you finished deviry.

In case you do not menstruate even after 10 days then you need to go for an ultrasound abdomen and pelvis.

Besides if you are sexually active, then ruling out pregnancy by urine pregnancy test is a must.

I hope I have answered your query.

take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor